# SDR ASAA2018031123808

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 42,450 hours, 12,924 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OVERHEATT B SIDE,  HAS A FAULT ON FIRE - OVERHEATT TEST.  ACFT GROUNDED.  COULD NOT DUPLICATE,  NO FAULTS ON FIRE CONTROL PANEL OR MODULE BITE. OPS GOOD IAW AMM 26-11-02. NO HISTORY 30 DAYS.
